# SDR REXA201000048

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 15,329 hours, 12,838 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABNORMAL SMELL IN COCKPIT, VICINITY OF CBP2/ DCU SWITCHES, DIMINISHING DURING DESCENT LIGHTLY.  SUGGESTIVE OF FAILING ELECTRICAL COMPONENT.  NO SMOKE REMOVED CONTAMINATED INSULATION FOUND  IN AVIONICS BAY, EVIDENT IMPROVEMENT IN CABIN / COCKPIT AIR QUALITY, TRANSFERRED MISSING INSULATION TO DI LOG, DI 19899.  A/C SERVICEABLE IAW CRJ.  FOUND GALLEY EXHAUST FAN SEIZED.  REMOVED AND REPLACED GALLEY EXHAUST FAN IAW AMM 21-23-10.  OP CHECK GOOD.  OK FOR SERVICE.
